International Scientific Journal


A meshless method based upon radial basis function is utilized to approximate the singularly perturbed Burgers-Huxley equation with the viscosity coefficient ε. The proposed method shows that the obtained solutions are reliable and accurate. Convergence analysis of method was analyzed in a numerical way for different small values of singularity parameter.
PAPER REVISED: 2016-05-07
PAPER ACCEPTED: 2016-05-09
CITATION EXPORT: view in browser or download as text file
  1. Kyrychko. Y.N., et al., Persistence of traveling wave solution of a fourth order diffusion system, J. Comput. Appl. Math., 176 (2005), pp. 433-443.
  2. Loskutov. A.Y., Mikhailov. A.S., Introduction to Synergetics, Nauka, Moscow, 1990.
  3. Farrel. P.A., et al., Robust computational techniques for boundary layers, Chapman & Hall, London, 2000.
  4. Miller. J.J.H., et al., Fitted numerical methods for singular perturbation problems, World-Scientific, Singapore, 1996.
  5. Roos. H.G., et al., Numerical methods for singularly perturbed differential equations: convectio ndiffusion and flow problems, Springer-Verlag, Berlin, 1996.
  6. Molabahrami. A., Khani. F., The homotopy analysis method to solve the Burgers-Huxley equation equation, Nonlinear Anal. Real., 10 (2009), pp. 589-600.
  7. Deng. X., Travelling wave solutions for the generalized Burgers-Huxley equation, Appl. Math. Comput.204 (2008), pp. 733-737.
  8. Batiha. B., et al., Application of variational iteration method to the generalized Burgers-Huxley equation, Chaos Soliton Fract., 36 (2008), pp. 660-663.
  9. Liu. J., et al., New Multi-Soliton solitions for generalized Burgers-Huxley equation, Thermal Science., 17 (2013), pp. 1486-1489.
  10. Wazwaz. A.M., Analytic study on Burgers, Fisher, Huxley equations and combined forms of these equations, Appl. Math. Comput., 195 (2008), pp. 754-761.
  11. Wang. X.Y., et al., Solitary wave solutions of the generalized Burger's-Huxley equation, J. Phys. A: Math. Gen., 23 (1990), pp. 271-274.
  12. Liu. J., et al., New multi-Soliton solutions for generalized Burgers-Huxley equation, Thermal Science, 17 (2013), pp. 1486-1489.
  13. Javidi. M., A numerical solution of the generalized Burger's-Huxley equation by pseudospectral method and Darvishi's preconditioning, Appl. Math. Comput., 175 (2006), pp. 1619-1628.
  14. Khattak. A.J., A computational meshless method for the generalized Burger's-Huxley equation, Appl. Math. Model., 33 (2009), pp. 3718-3729.
  15. Rathish Kumar. B.V., et al., A numerical study of singularly perturbed generalized Burgers-Huxley equation using three-step Taylor-Galerkin method, Comput. Math. Appl., 62 (2011), pp. 776-786.
  16. Xie. H., Li. D., A meshless method for Burgers equation using MQ-RBF and high-order temporal approximation, Appl. Math. Model., 37 (2013), pp. 9215-9222.
  17. Roohani Ghehsareh. H., et al., A meshfree method based on the radial basis functions for solution of two-dimensional fractional evolution equation, Eng. Anal. Bound. Elem., 61 (2015), pp. 52-60.
  18. Shivanian. E., Spectral meshless radial point interpolation (SMRPI) method to two-dimensional fractional telegraph equation, Math. Meth. Appl. Sci., 39 (2016), pp. 1820-1835.
  19. Shivanian. E., et al., Meshless local radial point interpolation to three-dimensional wave equation with Neumann's boundary conditions, Inter. J. Comput. Math. doi: 10.1080/00207160.2015.1085032.
  20. Abbasbandy. S., et al., A meshfree method for the solution of two-dimensional cubic nonlinear Schrödinger equation, Eng. Anal. Bound. Elem., 37 (2013), pp. 885-898.
  21. Hon. Y.-C., et al., Local radial basis function collocation method for solving thermo-driven fluid-flow problems with free surface, Eng. Anal. Bound. Elem., 57 (2015), pp. 2-8.
  22. Sileimani. S., et al., Meshless local RBF-DG for 2-D heat conduction: A comparative study, Thermal Science, 15 (2011), pp. S117-S121.
  23. Benton. E., Platzman. G.W., A table of solutions of the one-dimensional Burgers equations, Quart. Appl. Math., 30 (1972), pp. 195-212.
  24. Hassanein. I.A., et al., Forth-order finite difference method for solving Burgers equation, Appl. Math. Comput., 170 (2005), pp. 781-800.
  25. Kansa. E.J., Multiquadrics-a scattered data approximation scheme with applications to computational fluid dynamics-II. Solution to parabolic, hyperbolic and elliptic partial differential equations, Computers Math. Applic., 19 (1990), pp. 147-161.
  26. Hon. Y.C., Mao. X.Z., An efficient numerical scheme for Burgers-Huxley equation, Appl. Math. Comput., 95 (1998), pp. 37-50.
  27. Wang. X.Y., et al., Solitary wave solutions of the generalised Burger-Huxley equation, J. Phys. A Math. Gen., 23 (1990), pp. 271-274.
  28. Gupta. V., Kadalbajoo. M.K., A singular perturbation approach to solve Burgers-Huxley equation via monotone finite difference scheme on layer-adaptive mesh, Commun Nonlinear Sci Numer Simulat., 16 (2011), pp. 1825-1844.

© 2018 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence